| Model Number |
1012447-12 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that when the 2.5x12mm nc trek balloon dilatation catheter was advanced; however, the proximal shaft separated.The separated portion was simply withdrawn as it was a proximal separation.Another same size device was used.There was no adverse patient effects and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.